# SDR QXEA2012120801613

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 564.5-624.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S IS CORRODED, STA 564.5-624.5. NO REPAIRS ALLOWED TO STRINGER IAW SRM 53-40-03-00-01. REMOVED STRINGER IAW SRM 51-40-07-02-01 AND 51-40-15-02-01. MATCH DRILLED NEW STRINGER IAW SRM 51-40-07-02-01. INSTALLED STRINGER IAW SRM 51-42-05-02-01.  INSTALLED STRINGER SPLICE AND CLIPS IAW SRM 51-42-05-02-01. ALODINED, PRIMED, TOP COATED AND CPC IAW SRM 51-21-10-02-01, 51-25-10-02-01, 51-20-00-00-01 AND AMM 51-25-01-390-801.
